Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 71, NWS Pueblo, CO

June 22, 2006Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2006, 4:44 PM MDT for Bent County, Prowers County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2006, 4:44 PM MDT (22:44 UTC)
Expired
Jun 22, 2006, 5:45 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 133 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:21 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 222244
SVRPUB
COC011-099-222345-
/O.NEW.KPUB.SV.W.0071.060622T2244Z-060622T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BENT COUNTY IN SOUTHEAST COLORADO...
  CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF LAMAR...

* UNTIL 545 PM MDT...

* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAMAR...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAMAR.
  HARTMAN.
  GRANADA.
  AND RURAL AREAS OF EASTERN BENT COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220

$$
4 follow-up statements
000 
WWUS55 KPUB 222254
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT THU JUN 22 2006

COC011-099-222345-
/O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/
PROWERS CO-BENT CO-
453 PM MDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAMAR...OR 2 MILES WEST OF LAMAR...MOVING EAST AT 10
MPH.

VERY HEAVY RAIN WAS ALSO OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BRISTOL.
  HARTMAN.
  GRANADA...AND RURAL AREAS OF EASTERN BENT COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.

LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220

$$
000 
WWUS55 KPUB 222310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT THU JUN 22 2006

COC011-099-222345-
/O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/
PROWERS CO-BENT CO-
510 PM MDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES...

AT 507 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED NEAR LAMAR...OR 2 MILES EAST OF 
LAMAR...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARTMAN.
  GRANADA.
  BRISTOL...AND RURAL AREAS OF EASTERN BENT COUNTY.

SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH LITTLE OR 
NO WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.

LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220

$$
000 
WWUS55 KPUB 222326
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT THU JUN 22 2006

COC011-099-222345-
/O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/
PROWERS CO-BENT CO-
525 PM MDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES...

AT 524 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED BETWEEN 5 TO 10 MILES SOUTH OF LAMAR...MOVING 
EAST AT 5 MPH. 

LOCATIONS IMPACTED INCLUDE...
  HARTMAN.
  GRANADA.
  BRISTOL.

VERY HEAVY RAIN WAS ALSO OCCURRING WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.

LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220

$$
000 
WWUS55 KPUB 222343
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT THU JUN 22 2006

COC011-099-222351-
/O.EXP.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/
PROWERS CO-BENT CO-
541 PM MDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT EXPIRES AT 545 
PM MDT...

...A TORNADO WARNING REMAINS IN EFFECT FOR PROWERS COUNTY UNTIL 630 
PM MDT.

A STORM WITH STRONG ROTATION WAS LOCATED 16 MILES SOUTH OF 
LAMAR...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT MAINLY RURAL 
AREAS OF PROWERS COUNTY THROUGH 630 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.

LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:28 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 22, 2:28 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU JUN 22 2006

.SHORT TERM...
(TONIGHT AND FRIDAY)

CURRENTLY...TORNADO WATCH ISSUED EARLY TODAY AS AIRMASS OVER THE
PLAINS HAS BECOME VERY UNSTABLE WITH CAPES IN THE 1000-2000 J/KG
RANGE FROM I-25 EASTWARD. 0-6 KM SHEAR COULD BE BETTER AS MOST
VALUES ARE ONLY AROUND 30 KTS...BUT WITH NICE BOUNDARY FROM THE
EARLY MORNING MCS IN NE COLORADO MOVING SOUTH INTO THE
AREA...TORNADO THREAT WILL BE ENHANCED...ESPECIALLY NORTHERN
PORTIONS OF THE AREA. SLIGHTLY BETTER COVERAGE OF TSRA OVER WESTERN
ZONES AS LOW LEVEL MOISTURE HAS INCREASED A LITTLE...THOUGH MOST
STORMS WILL REMAIN DRY.

TONIGHT...SCATTERED TSRA EAST...ISOLATED WEST WITH BEST COVERAGE OF
STORMS OVER THE FAR SOUTHEAST PLAINS WHERE STORMS WILL CONGEAL INTO
SOME SORT OF MCS. INCREASED POPS OVER THE FAR SERN CORNER INTO THE
LIKELY CATEGORY TO MATCH NEIGHBORING WFOS. OVERALL...CURRENT GRIDS
IN GOOD SHAPE AND FEW CHANGES NEEDED.

FRIDAY...SOME DRYING NOTED IN THE MIDLEVELS...ESPECIALLY MOUNTAINS
AND I-25 CORRIDOR...BUT WITH LOW LEVEL MOISTURE LOCKED INTO THE
EASTERN PLAINS SUSPECT MODELS ARE UNDERDOING CONVECTIVE POTENTIAL.
SHOULD BE SOME BOUNDARIES LEFT OVER FROM TODAYS CONVECTION TO FOCUS
STORMS...ESPECIALLY FAR EASTERN TIER OF COUNTIES. BUMPED UP POPS
MOST AREAS OVER THE EAST TO AT LEAST GET ISOLATED MENTION BACK INTO
THE FORECAST. MAX TEMPS SHOULD WARM SLIGHTLY FRIDAY AFTERNOON AS MID
LEVEL TEMPS BEGIN TO REBOUND. --PETERSEN

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

NOT MUCH CHANGE FROM YDAYS THINKING. MID LVL RIDGE STILL FCST TO
DEVELOP OVER THE LAS VEGAS AREA WITH NW FLOW DEVELOPING OVER OUR
REGION. THIS SHOULD KEEP TEMPERATURES GENERALLY IN THE SEASONABLE
LEVELS WITH SCTD AFTERNOON AND EVENING TSRA OVER THE E FACING S MTNS
AND ALL OF THE PLAINS.

THE ONE CHANGE THAT I DID NOTICE IS AT THE END OF THE PERIOD. YDAYS
GUIDANCE WAS INDICATING ZONAL FLOW DEVELOPING WHILE TODAYS GUIDANCE
IS NOW CONTINUING THE NW FLOW ALOFT. THIS SHOULD KEEP THE REGION AT
SEASONABLE LEVELS INTO NEXT MID WEEK NEXT WEEK IF THIS VERIFIES.

AS TYPICAL WITH NW FLOW SITUATIONS...MOST OF THE SIGNIF WX WILL
LIKELY BE ALONG THE I-25 CORRIDOR. WITH THE UPSLOPE...AND IF MID LVL
FLOW IS SUFFICIENT...THEN WE WILL HAVE A THREAT OF SOME HAIL STORMS
OVER THE ABOVE MENTIONED REGION. OBVIOUSLY ITS A LITTLE TOO EARLY TO
TELL THE EXTENT OF THE THREAT...BUT NW FLOW PATTERNS ARE NOTORIOUS
FOR SOME OF THE BIGGER HAILSTORMS IN EL PASO COUNTY.

AS FOR THE MTNS...THINGS DO NOT LOOK PROMISING FOR THE SAN LUIS
VALLEY...THE C MTNS AND THE SW MTNS. NW FLOW WILL KEEP IT GENERALLY
DRY. NOT UNTIL THE MONSOON EITHER PARKS ITSELF OVER CO...OR MOVES E
OF THE STATE...WILL WE START TO SEE AN INCREASE IN TSRA OVER THIS
REGION. THE GUIDANCE DOES SHOW IT MOISTENING UP LATE IN THE
PERIOD...BUT I AM NOT OVERLY CONFIDENT THIS WILL HAPPEN. /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10/34
Hazardous weather outlook, Jun 22, 10:31 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1031 AM MDT THU JUN 22 2006

COZ058>089-093>099-231645-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1031 AM MDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN MOUNTAINS
AROUND NOON...THEN MOVE OVER THE ADJACENT PLAINS THIS AFTERNOON
AND EVENING. MANY OF THESE THUNDERSTORMS COULD BECOME SEVERE
ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 2 INCHES IN
DIAMETER AND WIND GUSTS UP TO 70 MPH. WITH INCREASED WIND SHEAR
IN THE ATMOSPHERE THIS AFTERNOON...THERE WILL ALSO BE A THREAT OF
TORNADOES...ESPECIALLY ACROSS THE FAR EASTERN PLAINS IN
KIOWA...BENT...PROWERS AND BACA COUNTIES.

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE REMAINDER OF THE
MOUNTAINS AND HIGH VALLEYS TODAY. THESE THUNDERSTORMS WILL HAVE THE
POTENTIAL OF PRODUCING GUSTY WINDS UP TO 45 MPH...AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE AREA FRIDAY AND SATURDAY. THE MAIN THREAT FROM
THUNDERSTORMS WHICH DO DEVELOP WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH.

FOR SUNDAY THROUGH WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. THE BEST COVERAGE OF STORMS IS EXPECTED
OVER THE EASTERN MOUNTAINS AND PLAINS...WHERE THE BEST LOW LEVEL
MOISTURE IS EXPECTED TO BE IN PLACE. THE MAIN THREATS FROM STORMS
THAT DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND WINDS GUSTS
AROUND 40 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL UP TO 1/2 INCH
IN DIAMETER WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY AFTER 1 PM TODAY ACROSS THE SOUTHEAST PLAINS.

In the hours before

Local storm report, Jun 22, 2:16 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             5 NNW COLORADO SPRINGS  38.90N 104.86W
06/22/2006  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

0155 PM     HAIL             4 NNW COLORADO SPRINGS  38.89N 104.85W
06/22/2006  M0.75 INCH       EL PASO            CO   AMATEUR RADIO

            I-25 AND FILMORE

0130 PM     HAIL             18 N COLORADO SPRINGS   39.09N 104.82W
06/22/2006  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 22, 2:19 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 E SAN ISABEL          37.98N 105.01W
06/22/2006  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 22, 3:19 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             21 NE WALSENBURG        37.84N 104.50W
06/22/2006  M1.00 INCH       HUERFANO           CO   TRAINED SPOTTER

0308 PM     HAIL             22 ENE WALSENBURG       37.75N 104.40W
06/22/2006  M1.00 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&

TLM
Local storm report, Jun 22, 3:36 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             15 NNW VILLE GREEN      37.50N 103.62W
06/22/2006  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

&&

TLM
Local storm report, Jun 22, 4:01 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             22 N KIM                37.56N 103.35W
06/22/2006  M0.88 INCH       LAS ANIMAS         CO   PUBLIC

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:05 PM MDTSevere Thunderstorm WarningPUBFremont55 min
Jun 22, 12:55 PM MDTSevere Thunderstorm WarningPUBLas Animas76 min
Jun 22, 1:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller60 min
Jun 22, 1:32 PM MDTTornado WarningPUBEl Paso76 min
Jun 22, 2:02 PM MDTSevere Thunderstorm WarningPUBPueblo58 min
Jun 22, 2:20 PM MDTSevere Thunderstorm WarningPUBTeller26 min
Jun 22, 2:44 PM MDTSevere Thunderstorm WarningPUBLas Animas91 min
Jun 22, 2:54 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo66 min
Jun 22, 3:42 PM MDTSevere Thunderstorm WarningPUBOtero23 min
Jun 22, 4:17 PM MDTSevere Thunderstorm WarningPUBKiowa88 min
Jun 22, 5:30 PM MDTTornado WarningPUBProwers43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.